# SDR SIMA20150713002

- Difficulty date: July 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 29,796 hours, 25,693 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 7,000 FT, PITCH TRIM INDICATION HAD DASHES & POINTER DISAPPEARED.  AFTER INDICATIONS RETURNED NORMALLY.  THE AUTO PILOT DISCONNECTED APPROX 3 TIMES & THE PITCH TRIM DASHES REAPPEARED.  OBSERVED FAULT CODE 274M0700.  TROUBLE SHOT IAW FIM TASK 27-43-00-810-821-A & 27-43-00-810-820A.  R & R HORIZONTAL STABILIZER CONTROL UNIT.  PERFORMED HORIZONTAL STABILIZER ELECTRICAL & ELECTRONIC OPERATIONAL TEST.  OPERATIONS CHECKED GOOD IAW AMM CHAPTER 27-40-01, 27-40-00, REF ITEM 2 LOG PAGE 3885849 FOR OPERATIONAL CHECK OF AUTOPILOT SYS.
